# SDR NOCA00110

- Difficulty date: January 4, 2010
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27569
- System (JASC): 3140 · Central Computers
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RT ENG PRV EICAS ILLUM DURING T/O.  LOW SPEED REJECTED T/O BELOW 80 KTS.  FLIGHT CREW PERFORMED HI POWER RUN AT T/O POWER & NUMEROUS POWER SETTINGS 2X, NO DUCT FLUCTUATIONS OR EICAS MSGS FAULT UNABLE TO DUPLICATE.  PERFORMED TEST ON AIR SUPPLY BITE MODULE AS PER 32-20-00 FIG 104, ALL OK FOR SERVICE.
